Volume 4, Issue 1-2, May 1997, Pages 44 - 48
On New Galilei- and Poincare-Invariant Nonlinear Equations for Electromagnetic Field
Wilhelm FUSHCHYCH, Ivan TSYFRA
Available Online 1 May 1997.
- https://doi.org/10.2991/jnmp.1997.4.1-2.5How to use a DOI?
- Nonlinear systems of differential equations for E and H which are compatible with the Galilei relativity principle are proposed. It is proved that the Schrödinger equation together with the nonlinear equation of hydrodynamic type for E and H are invariant with respect to the Galilei algebra. New Poincare-invariant equations for electromagnetic field are constructed.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - Wilhelm FUSHCHYCH AU - Ivan TSYFRA PY - 1997 DA - 1997/05 TI - On New Galilei- and Poincare-Invariant Nonlinear Equations for Electromagnetic Field JO - Journal of Nonlinear Mathematical Physics SP - 44 EP - 48 VL - 4 IS - 1-2 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.1997.4.1-2.5 DO - https://doi.org/10.2991/jnmp.1997.4.1-2.5 ID - FUSHCHYCH1997 ER -